RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 3, Pages 558–560 (Mi de2713)  

Short Communications

Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations

A. G. Zarubina, M. F. Tiunchikb

a Khabarovsk Polytechnic Institute
b Khabarovsk Pedagogical Institute

Full text: PDF file (309 kB)

Bibliographic databases:
UDC: 517.927.6
Received: 17.04.1974

Citation: A. G. Zarubin, M. F. Tiunchik, “Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations”, Differ. Uravn., 12:3 (1976), 558–560

Citation in format AMSBIB
\Bibitem{ZarTiu76}
\by A.~G.~Zarubin, M.~F.~Tiunchik
\paper Solvability of a boundary value problem for a certain class of nonlinear ordinary differential equations
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 3
\pages 558--560
\mathnet{http://mi.mathnet.ru/de2713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=486755}
\zmath{https://zbmath.org/?q=an:0326.34028}


Linking options:
  • http://mi.mathnet.ru/eng/de2713
  • http://mi.mathnet.ru/eng/de/v12/i3/p558

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020